Myasthenia Gravis For support and discussions on Myasthenia Gravis, Congenital Myasthenic Syndromes and LEMS.

Reply
 
Thread Tools Display Modes
Old 10-05-2011, 02:44 AM #1
tysondouglass's Avatar
tysondouglass tysondouglass is offline
Member
 
Join Date: Oct 2009
Posts: 474
10 yr Member
tysondouglass tysondouglass is offline
Member
tysondouglass's Avatar
 
Join Date: Oct 2009
Posts: 474
10 yr Member
Default pyschosis

...

Nightmares, insomnia, night sweats, temp of 95.9, wanting to jump out of my skin, heartburn..,could this be the prograf? prednisone? this is the 3rd night with these, tonight much worse that the others.

I'm concerned w the temp, not sure what that's about usually I'm 98.


Ive told my neuro, waiting for a response.
tysondouglass is offline   Reply With QuoteReply With Quote
Old 10-05-2011, 03:30 AM #2
AnnieB3 AnnieB3 is offline
Grand Magnate
 
Join Date: Feb 2009
Posts: 3,300
10 yr Member
AnnieB3 AnnieB3 is offline
Grand Magnate
 
Join Date: Feb 2009
Posts: 3,300
10 yr Member
Help

Tyson, I don't know what's more disturbing . . . that I'm up at this time of night or that you aren't in the ER after THREE nights of this.

You have hypothermia. It's dangerous. Technically, they say 95 degrees but that hardly matters. You are not well. Do you want to wait until things get worse? You're obviously having a damn serious reaction. You have to go in NOW. Please trust me on this.

Your neurologist can't do anything for you. Only an ER can. Just suck it up and go in. Please. I hope you'll be ok.


Annie
AnnieB3 is offline   Reply With QuoteReply With Quote
Old 10-05-2011, 08:15 AM #3
Stellatum Stellatum is offline
Senior Member
 
Join Date: Feb 2010
Posts: 1,214
8 yr Member
Stellatum Stellatum is offline
Senior Member
 
Join Date: Feb 2010
Posts: 1,214
8 yr Member
Default

Hi, Tyson, just chiming in to second what Annie said. Your symptoms are alarming.

Annie, I hope you're OK. I know you've been going through a very hard time. I noticed you haven't been around, and I've been concerned about you.

Abby
Stellatum is offline   Reply With QuoteReply With Quote
Old 10-05-2011, 10:45 PM #4
tysondouglass's Avatar
tysondouglass tysondouglass is offline
Member
 
Join Date: Oct 2009
Posts: 474
10 yr Member
tysondouglass tysondouglass is offline
Member
tysondouglass's Avatar
 
Join Date: Oct 2009
Posts: 474
10 yr Member
Default

I did not go in, surprised? I have an app w my pc. in 8 hours. will make him order bloodwork xrays and ct scan.

I had an attack tonight where i was almost on the floor crying due to pain in my stomach and Chest. It went away now is just a headache.

i am done with tacrolimus, told my neurologist, I tried but feel as this is the culprit.


goodnight.
tysondouglass is offline   Reply With QuoteReply With Quote
Old 10-05-2011, 11:45 PM #5
AnnieB3 AnnieB3 is offline
Grand Magnate
 
Join Date: Feb 2009
Posts: 3,300
10 yr Member
AnnieB3 AnnieB3 is offline
Grand Magnate
 
Join Date: Feb 2009
Posts: 3,300
10 yr Member
Default

Tyson, I don't know if you're allergic to the ER or what keeps you from going in. Stopping cold turkey may hurt you too. And whatever started this "process" of symptoms can be beyond the point of being able to "control" it. What if your kidneys and liver can't clear your body of all the toxins you're taking?

With all of the pain episodes you've had over the past couple of years, someone might want to check for any possible inflammatory diseases. Seriously.

Whatever you do, I hope you'll be ok.

Abby, Thanks but my life is simply busy.

Annie

Last edited by AnnieB3; 10-06-2011 at 01:50 AM.
AnnieB3 is offline   Reply With QuoteReply With Quote
Old 10-06-2011, 08:07 AM #6
4-eyes 4-eyes is offline
Member
 
Join Date: Aug 2009
Posts: 630
10 yr Member
4-eyes 4-eyes is offline
Member
 
Join Date: Aug 2009
Posts: 630
10 yr Member
Default

Tyson,

I think you may need to consider psychological causes of these extreme symptoms, as you've had them repeatedly throughout your journey with MG. Stress and anxiety can culminate in symptoms which can mimic heart attacks and other pains, and I've noted that these "episodes" often coincide with times of great change in your life. Sometimes your body will loudly announce things that you do not want to think about or deal with yourself.

I would caution you to not repeatedly request CT scans, as the radiation used in them are many times that of a regular X-ray. Since you had thorough testing just 2 weeks ago, it is doubtful anything much would show now that wouldn't be apparent on blood testing.

There is absolutely no harm in sudeen discontinuation of Prograf. Hope you get some answers.
4-eyes is offline   Reply With QuoteReply With Quote
Old 10-06-2011, 10:36 AM #7
AnnieB3 AnnieB3 is offline
Grand Magnate
 
Join Date: Feb 2009
Posts: 3,300
10 yr Member
AnnieB3 AnnieB3 is offline
Grand Magnate
 
Join Date: Feb 2009
Posts: 3,300
10 yr Member
Default

http://jnnp.bmj.com/content/74/8/1126.abstract

I don't know you, Tyson. Could you have some stress component in all this? Possibly. But what I do know is that you are having new symptoms after beginning Tacrolimus and, considering the other drugs you are on, could be having a very serious metabolic problem. Changes in just electrolytes can wreak havoc on the body. Hypomagnesemia (magnesium too low) can cause sudden death, for example.

So many of us have had doctors go straight for the "it's in your head" card when we say we don't feel good. The problem with that is that it's usually a physical problem, not emotional. Sure, there are always emotional components to any disease - or just life - but they don't often kill people. Ignoring a potentially life-threatening situation can.

Let us know how you're doing, okay?

Annie

Last edited by AnnieB3; 10-06-2011 at 10:51 AM.
AnnieB3 is offline   Reply With QuoteReply With Quote
Old 10-06-2011, 12:24 PM #8
Jo*mar's Avatar
Jo*mar Jo*mar is offline
Co-Administrator
Community Support Team
 
Join Date: Aug 2006
Location: USA
Posts: 26,234
10 yr Member
Jo*mar Jo*mar is offline
Co-Administrator
Community Support Team
Jo*mar's Avatar
 
Join Date: Aug 2006
Location: USA
Posts: 26,234
My Mood: pyschosis
10 yr Member
Default

Be sure to check with your doctor first if you are thinking about stopping any medication, and make sure it is OK to stop or if a tapering down is needed.
__________________
These forums are for mutual support and information sharing only. The forums are not a substitute for medical advice, diagnosis or treatment provided by a qualified health care provider. Always consult your doctor before trying anything you read here.
Jo*mar is offline   Reply With QuoteReply With Quote
Old 10-06-2011, 01:25 PM #9
tysondouglass's Avatar
tysondouglass tysondouglass is offline
Member
 
Join Date: Oct 2009
Posts: 474
10 yr Member
tysondouglass tysondouglass is offline
Member
tysondouglass's Avatar
 
Join Date: Oct 2009
Posts: 474
10 yr Member
Default

I have stress in my life, of course, who doesn't 4eyes? I deal with my stress as it comes. I don't think it is due to stress but that would be nice. I did not have thorough bloodwork done in the last two weeks, they tested for my achr and musk antibodies.

Annie- I don't think it's stress, though I could tell if it was. I've been down that road with doctors thinking Its all in my head, crisis comes, and imagine this: they find me more than ok.

i went to th doctors, he gave me flexiril for myalgia...that's what he did. myalgia. okay? makes no sense to me and told me to take 3 a day to see if it helps with the pains. I am
not doing that

he did a urinealysis and told me to stay on the prograf for another week to see if it would go away.

thx for your opinions..
tysondouglass is offline   Reply With QuoteReply With Quote
Old 10-06-2011, 05:00 PM #10
AnnieB3 AnnieB3 is offline
Grand Magnate
 
Join Date: Feb 2009
Posts: 3,300
10 yr Member
AnnieB3 AnnieB3 is offline
Grand Magnate
 
Join Date: Feb 2009
Posts: 3,300
10 yr Member
Default

Tyson, Is that all doctors can do anymore? Throw a drug at you?

It's a muscle relaxer, so it might make your MG worse! And that's only the start of the potential issues, given the other drugs you're on. Do you read the prescribing info of what you take? I wouldn't take it either! What about trying acetaminophen? But, then again, it's one more drug in your ever increasing drug cocktail.

What he "should" have done is a metabolic panel (electrolytes, liver and kidney profile, etc.). I'm very concerned that you are being drugged to death.

If you get worse at all, please just go to the hospital. They would be more thorough. Trust your instincts!

I know you're level-headed. You've been through a lot for your age and are handling it very well. I know you want to" get rid" of MG but make sure that you don't get sicker in the process.

Hang in there.

Annie
AnnieB3 is offline   Reply With QuoteReply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off



All times are GMT -5. The time now is 05:46 AM.

Powered by vBulletin • Copyright ©2000 - 2020, Jelsoft Enterprises Ltd.
Search Engine Optimisation provided by DragonByte SEO v2.0.31 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.

vBulletin Optimisation provided by vB Optimise v2.7.1 (Lite) - vBulletin Mods & Addons Copyright © 2020 DragonByte Technologies Ltd.
 

NeuroTalk Forums

Helping support those with neurological and related conditions.

 

The material on this site is for informational purposes only,
and is not a substitute for medical advice, diagnosis or treatment
provided by a qualified health care provider.


Always consult your doctor before trying anything you read here.